# SDR ASAA2022081139496

- Difficulty date: August 11, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 4,128 hours, 1,319 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Knob
- Part number: 6225129802
- Part serial: 4KK0DL
- Condition: Loose
- Location: Flight Compartme
- Part time: 4,124 hours, 1,318 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT RADAR TILT/ GAIN KNOB IS LOOSE. GROUNDED - YES. REPLACED WXR CONTROL PANEL REF B737-9 AMM 34-41-53/401.
